Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Existence theorems for solutions of differential equations of non-integral order


Authors: Everett Pitcher and W. E. Sewell
Journal: Bull. Amer. Math. Soc. 44 (1938), 100-107
DOI: https://doi.org/10.1090/S0002-9904-1938-06695-5
Correction: Bull. Amer. Math. Soc., Volume 44, Number 12, Part 1 (1938), 888--888
MathSciNet review: 1563690
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06695-5